I am so happy to have stumbled upon this forum yesterday and I have been reading a lot of posts since then. Up until now I didn’t know there were other people with my condition.
I am 28 and have been dealing with the oozing crusts for a couple of years now. The last few months it has gotten worse. I went to my GP and he prescribed Hibiscrub, which seems to work a bit. But I still get the yellow oozing crusts. I have an appointment with my dermatologist next Monday to get a monster (cultivate in English?) from an active ‘blister’.
I will attach a few pics below and was hoping whether you guys recognize this and have any tips/own experiences. It has been a few hard couple of months, mentally as well:
I will keep you updated!
Please look into soolantra. That cured me. I had the same symptoms as you
Ask your GP for Soolantra on prescription, this cream will make your skin much better. In the meantime don’t use any Soap or Facial washes. Use only water!!! This works for me. Good Luck.
This looks like what we have! Soolantra cured me too. Ask your dermatologist for a prescription (maybe show them this forum too for backup!)
It does look like the same condition. I’d suggest trying soolantra as well. You will need to apply it for a while before you start to see improvement but you may notice changes within a few days. Took me around 12 weeks for lesions to go away. The tube is expensive but totally worth it in my experience. It really changed my life. I’m quietly confident it’ll work for you. Wishing you all the best and would love to hear how you get on.
Thank you so much for responding to my post, it means a lot to me. So I just wanted to give you guys a short update. The dermatologist tested an active blister on my face and found a bacteria called ‘Bacillus cereus’. They really don’t know what this means. So now I am on a ten day antibiotic treatment since last Friday. Also, I have been using Hibiscrub for a month now and haven’t had any blisters, so in my case it might be a bacteria. Anyways, I will post an update after my antibiotic treatment.
Take care everyone.